# SDR CA110928008

- Difficulty date: September 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, CLIMBING AND PASSING FL90, THE PILOT NOTICED A LOW OIL PRESSURE INDICATOR ON AND CAS MESSAGE. HE ELECTED TO SHUT THE ENGINE DOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS THEN MADE AT THE POINT OF DEPARTURE.  POST FLIGHT INSPECTION REVEALED NO OIL ON THE SIGHT GLASS & ON DIP STICK. THE MAIN CHIP DETECTOR AND OIL FILTER WERE CONTAMINATED WITH METAL FLAKES. THE ENGINE WILL BE REMOVED.
